# SDR CA040927002

- Difficulty date: September 21, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,404 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cross Tie
- Part number: 97430000115
- Condition: Cracked
- Location: Fusleage
- Part time: 14,205 hours, 16,071 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, A CRACK WAS DISCOVERED IN A FUSELAGE CROSS TIE FOR THE UPPER RT FUSELAGE, IMMEDIATELY AFT OF THE EMERGENCY EXIT WINDOW. NEW PART HAS BEEN ORDERED AND WILL BE INSTALLED TO RECTIFY THIS DEFECT.
